# SDR SWIA200210632

- Difficulty date: February 2, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 20,780 hours, 29,294 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: SELOC29DH
- Condition: Failed
- Location: Cockpit
- Part time: 4,417 hours, 5,174 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT NP GAUGE FAILED DURING TAKEOFF ROLL.  BOTH ANALOG AND DIGITAL.  REMOVED AND REPLACED RT NP INDICATOR.  OPS CHECK GOOD.  P/N ON SEL-OC29DH, S/N ON 97C.
